# SDR ASOA2013110509322

- Difficulty date: October 11, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CLOSE OUT PANEL HAS BROKEN EMERGENCY EXIT LIGHT.  R & R EMERGENCY LIGHT SIGN ON GALLEY CLOSE OUT PANEL IAW AMM 33-51-13-000-801/33-51-13-400-801.  EMERGENCY LIGHTS CHECKED GOOD IAW AMM 33-51-00-710-801.
